# SDR SWAA063344

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 63,914 hours, 49,126 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430
- Condition: Delaminated
- Location: Lt Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LEFT WING INBOARD FORE FLAP DELAMINATED.  REPAIRED FORE FLAP PER SRM.
